# SDR COZA20140131038

- Difficulty date: January 29, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 26,619 hours, 16,543 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Part number: 2671345
- Part serial: 16087
- Condition: Stiff
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 5 INSPECTION, CENTER FUELING SHUTOFF VALVE MANUAL OVERRIDE BUTTON FOUND STIFF AND INTERMITTENT WHEN OPERATED.  REPLACED VALVE, PN 2671345.  OPS CHECK NORMAL.
